Optimal Cutoffs of Obesity Measures in Relation to Cancer Risk in Postmenopausal Women in the Women's Health Initiative Study release_2ilrdnvpz5hlngv6ncaccosh6m

by Moonseong Heo, Geoffrey C. Kabat, Howard D. Strickler, Juan Lin, Lifang Hou, Marcia L. Stefanick, Garnet L. Anderson, Thomas E. Rohan

Published in Journal of Women's Health by Mary Ann Liebert Inc.

2015   Volume 24, p218-227

Archived Files and Locations

application/pdf  213.6 kB
europepmc.org (repository)
web.archive.org (webarchive)
Read Archived PDF
Type  article-journal
Stage   published
Year   2015
Language   en ?
DOI  10.1089/jwh.2014.4977
PubMed  25587642
PMC  PMC4363798
Wikidata  Q35188724
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1540-9996
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: aee33bab-5968-4122-90f7-6038c2af1ca1